Volume 10, Number 2
Previous Issue Next Issue

Ren-cang Li

J. Comp. Math., 10 (1992), pp. 97-111

Preview Full PDF 41 1037 Abstract

Xiang Wang & Zhen Sha

J. Comp. Math., 10 (1992), pp. 112-128

Preview Full PDF 42 1022 Abstract

Ping-qi Pan

J. Comp. Math., 10 (1992), pp. 129-146

Preview Full PDF 48 994 Abstract

Li-qing Zhang

J. Comp. Math., 10 (1992), pp. 147-154

Preview Full PDF 48 1057 Abstract

Yu-hua Wu & Hua-mo Wu

J. Comp. Math., 10 (1992), pp. 155-166

Preview Full PDF 40 1049 Abstract

Jin-sheng Jiang & Xiao-liang Cheng

J. Comp. Math., 10 (1992), pp. 167-170

Preview Full PDF 45 1035 Abstract

Shu-fang Xu

J. Comp. Math., 10 (1992), pp. 171-180

Preview Full PDF 43 994 Abstract

Guo-liang Xu

J. Comp. Math., 10 (1992), pp. 181-193

Preview Full PDF 44 963 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80